# SDR USAA2012061800015

- Difficulty date: June 5, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 3,357 hours, 19,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02782
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON RIGHT WING INTERCONNECTING STRUT HOUSING INTERNAL AREA AT WS 4862, RIB 9.  REPLACED RIGHT WING INTERCONNECTING STRUT IAW A319 AMM 27-51-44-400-001.
